We prove local boundedness of solutions for a class of degenerate nonlinear elliptic higher-order equations with L(1)-data.

BONAFEDE S, NICOLOSI F (2008). The local boundedness of solutions for a class of degenerate nonlinear elliptic higher-order equations with L1-data. COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 53(5), 445-461 [10.1080/17476930701739986].

The local boundedness of solutions for a class of degenerate nonlinear elliptic higher-order equations with L1-data

BONAFEDE, Salvatore;NICOLOSI, Filippo
2008

Abstract

We prove local boundedness of solutions for a class of degenerate nonlinear elliptic higher-order equations with L(1)-data.
Settore MAT/05 - Analisi Matematica
BONAFEDE S, NICOLOSI F (2008). The local boundedness of solutions for a class of degenerate nonlinear elliptic higher-order equations with L1-data. COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 53(5), 445-461 [10.1080/17476930701739986].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/30497
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? 2
social impact